Exportar registro bibliográfico


Metrics:

Unitarily invariant strictly positive definite kernels on spheres (2018)

  • Authors:
  • Autor USP: MENEGATTO, VALDIR ANTONIO - ICMC
  • Unidade: ICMC
  • DOI: 10.1007/s11117-017-0502-0
  • Subjects: ANÁLISE HARMÔNICA EM ESPAÇOS EUCLIDIANOS; SÉRIES DE FOURIER; POLINÔMIOS
  • Keywords: Positive definite; Spheres; Disk polynomials; Zernike polynomials; Unitary group
  • Language: Inglês
  • Imprenta:
  • Source:
    • Título do periódico: Positivity
    • ISSN: 1385-1292
    • Volume/Número/Paginação/Ano: v. 22, n. 1, p. 91-103, Mar. 2018
  • Acesso à fonteDOI
    Informações sobre o DOI: 10.1007/s11117-017-0502-0 (Fonte: oaDOI API)
    • Este periódico é de assinatura
    • Este artigo NÃO é de acesso aberto
    • Cor do Acesso Aberto: closed

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      GUELLA, J. C; MENEGATTO, Valdir Antônio. Unitarily invariant strictly positive definite kernels on spheres. Positivity, Dordrecht, Springer, v. 22, n. 1, p. 91-103, 2018. Disponível em: < http://dx.doi.org/10.1007/s11117-017-0502-0 > DOI: 10.1007/s11117-017-0502-0.
    • APA

      Guella, J. C., & Menegatto, V. A. (2018). Unitarily invariant strictly positive definite kernels on spheres. Positivity, 22( 1), 91-103. doi:10.1007/s11117-017-0502-0
    • NLM

      Guella JC, Menegatto VA. Unitarily invariant strictly positive definite kernels on spheres [Internet]. Positivity. 2018 ; 22( 1): 91-103.Available from: http://dx.doi.org/10.1007/s11117-017-0502-0
    • Vancouver

      Guella JC, Menegatto VA. Unitarily invariant strictly positive definite kernels on spheres [Internet]. Positivity. 2018 ; 22( 1): 91-103.Available from: http://dx.doi.org/10.1007/s11117-017-0502-0

    Referências citadas na obra
    Aharmim, B., Amal, E.H., Fouzia, E.W., Ghanmi, A.: Generalized Zernike polynomials: operational formulae and generating functions. Integral Transforms Spec. Funct. 26(6), 395–410 (2015)
    Barbosa, V.S., Menegatto, V.A.: Strictly positive definite kernels on compact two-point homogeneous spaces. Math. Inequal. Appl. 19(2), 743–756 (2016)
    Berg, C., Christensen, J.P.R., Ressel, P.: Harmonic analysis on semigroups. In: Theory of Positive Definite and Related Functions. Graduate Texts in Mathematics, 100. Springer, New York (1984)
    Boyd, J.N., Raychowdhury, P.N.: Zonal harmonic functions from two dimensional analogs of Jacobi polynomials. Appl. Anal. 16, 243–259 (1983)
    Chen, Debao, Menegatto, V.A., Sun, Xingping: A necessary and sufficient condition for strictly positive definite functions on spheres. Proc. Am. Math. Soc. 131(9), 2733–2740 (2003)
    Dreseler, B., Hrach, R.: Summability of Fourier expansions in terms of disc polynomials. In :“Functions, Series, Operators”, Vol. I,II (Budapest, 1980), pp. 375–384. North Holland, Amsterdam, New York (1983)
    Everest, G., van der Poorten, A., Shparlinski, I., Ward, T.: Recurrence sequences. In: Mathematical Surveys and Monographs, 104. American Mathematical Society, Providence, RI (2003)
    Guella, J.C., Menegatto, V.A.: Strictly positive definite kernels on a product of spheres. J. Math. Anal. Appl. 435(1), 286–301 (2016)
    Guella, J.C., Menegatto, V.A., Peron, A.P.: An extension of a theorem of Schoenberg to products of spheres. Banach J. Math. Anal. 10(4), 671–685 (2016)
    Guella, J.C., Menegatto, V.A., Peron, A.P.: Strictly positive definite kernels on a product of circles. Positivity 21(1), 329–342 (2017)
    Guella, J.C., Menegatto, V.A., Peron, A.P.: Strictly positive definite kernels on a product of spheres II. SIGMA Symmetry Integr. Geom. Methods Appl. 12, 103 (2016)
    Haagerup, U., Schlichtkrull, H.: Inequalities for Jacobi polynomials. Ramanujan J. 33(2), 227–246 (2014)
    Janssen, A.J.E.M.: New analytic results for the Zernike circle polynomials from a basic result in the Nijboer-Zernike diffraction theory. J. Eur. Opt. Soc. Rapid Publ. 6, 11028 (2011). doi: 10.2971/jeos.2011.11028
    Koornwinder, T.H.: The addition formula for Jacobi polynomials II. In: The Laplace Type Integral Representation and the Product Formula. Mathematisch Centrum Amsterdam, Report TW133 (1972)
    Koornwinder, T.H.: The addition formula for Jacobi polynomials III. In: Completion of the Proof, Mathematisch Centrum Amsterdam, Report TW135 (1972)
    Lakshminarayana, T.H., Fleck, A.: Zernike polynomials: a guide. J. Mod. Opt. 58(7), 545–561 (2001)
    Menegatto, V.A., Peron, A.P.: Positive definite kernels on complex spheres. J. Math. Anal. Appl. 254(1), 219–232 (2001)
    Menegatto, V.A., Peron, A.P.: Strict positive definiteness on spheres via disk polynomials. Int. J. Math. Math. Sci. 31(12), 715–724 (2002)
    Menegatto, V.A., Oliveira, C.P., Peron, A.P.: Strictly positive definite kernels on subsets of the complex plane. Comput. Math. Appl. 51(8), 1233–1250 (2006)
    Rudin, W.: Function theory in the unit ball of $${\mathbb{C}}^n$$ C n . In: Grundlehren der Mathematischen Wissenschaften (Fundamental Principles of Mathematical Science), vol. 241. Springer, New York, Berlin (1980)
    Schoenberg, I.J.: Positive definite functions on spheres. Duke Math. J. 9, 96–108 (1942)
    Szegö, G.: Orthogonal polynomials, 4th edn. In: Colloquium Publications, Vol. XXIII. American Mathematical Society, Providence, RI (1975)
    Torre, A.: Generalized Zernike or disc polynomials: an application in quantum optics. J. Comput. Appl. Math. 222(2), 622–644 (2008)
    Wünsche, A.: Generalized Zernike or disc polynomials. J. Comput. Appl. Math. 174(1), 135–163 (2005)

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020